{{ $t("message.ADVERTISEMENT") }}
{{ $t("message.AD_EXPIRE_DATE") }}{{ad01_expire_date}}
{{ $t("message.ADVERTISEMENT") }}
{{ $t("message.AD_EXPIRE_DATE") }}{{ad02_expire_date}}
Art
J-GLOBAL ID:201602004113918210   Reference number:58A0035678

A note on the calculation of the zone mobilities of peptides from their diffusion coefficients.

ペプチドの帯移動度の拡散係数からの計算
Author (2):
Material:
Volume:Issue:Page: 521-523  Publication year: 1958
JST Material Number: C0278A  ISSN: 0021-9673  CODEN: JOCRA   Document type: Article
Country of issue: Netherlands (NLD) 
Terms in the title (4):
Terms in the title
Keywords automatically extracted from the title.

Return to Previous Page